# SDR COMA076027

- Difficulty date: January 14, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 26,738 hours, 23,586 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Faulty
- Location: Thermial Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5342 - RECEIVED ANTI-ICE DUCT WARNING MESSAGE IN FLIGHT.  FOLLOWED QRH AND DIVERTED TO GSO.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THERMAL SWITCH WIRE AT LEFT WING STATION 250.  NO FURTHER DEFECTS.
